Some common fixed point theorem for generalized weak contraction in complete metric space

A. S. Saluja, Manish Sharma, Ramakant Bhardwaj

Abstract


In this paper, we prove some fixed point theorems in metric space by using generalized weak contractive mapping. Our main result is motivated by C- contraction also our results are generalization of many previous known results.

Full Text: PDF

How to Cite this Article:

A. S. Saluja, Manish Sharma, Ramakant Bhardwaj, Some common fixed point theorem for generalized weak contraction in complete metric space, Adv. Fixed Point Theory, 2 (2012), 491-509

Copyright © 2012 A. S. Saluja, Manish Sharma, Ramakant Bhardwaj. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Advances in Fixed Point Theory

ISSN: 1927-6303

Editorial Office: office@scik.org

Copyright ©2022 SCIK Publishing Corporation